# SDR AALA201803209012

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug MD 83
- Aircraft serial: 53617
- Aircraft time: 52,027 hours, 26,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED ALL OVERHEAD EMERGENCY LIGHT BATTERY PACKS IAW AMM 33-53-00.  EMERGENCY LIGHTS OPS CHECKED NORMAL.
